# SDR P9RA20050075

- Difficulty date: March 26, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 6556703
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

CRUISE FLT 270, ATL-SFB.  F/A CALLED FORWARD AND ADVISED A PASSENGER CABIN WINDOW AT 18A HAD CRACKED.  F/E RAISED CABIN DIFFERENTIAL TO 0 PSID.  CREW REQUESTED NORMAL DESCENT TO 10,000 FEET.  FLIGHT CONTINUED NORMALLY TO SFB.  NO PRIORITY OR EMERGENCY HANDLING REQUESTED.  REMOVED AND REPLACED PASSENGER WINDOW IAW M/M.
